# SDR CALA2025090908652

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1517222614
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO PIT FLOOR SUPPORT BS  1380 RBL 16 UNDER THE NUTPLATES.  REMOVED CORROSION ON FLOOR SUPPORT IAW  SRM 51-10-02;  ORIGINAL THICKNESS 0.063", MATERIAL LOSS 0.050" MATERIAL REMAINING 0.013",  FOUND OUT LIMITS IAW SRM 53-00-53-1A-1,  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
